# SDR EISA96144

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010262
- Condition: Inop
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 6 LEADING EDGE FLAP WOULD NOT RETRACT IN FLIGHT.  REMOVED AND REPLACED NR 6 L/E FLAP SWITCH, OPS CHECK GOOD.  (M)
